# SDR AALA981240

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON TOP OF FLOORBEAM RBL 55 TO 62, STATION 460.  TOP CAP OF FLOORBEAM RBL 55 TO 62.  REMOVED FLOORBEAM, REPAIR PERFORMED PER 53-10-8 PAGE 9A.  (M)
